# SDR USAA050218

- Difficulty date: January 25, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 51,711 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED .25 INCH, AFT SERVICE DOOR TOP HINGE CUTOUT.  INSTALLED DOUBLER REPAIR PER SRM 53-60-01.  (M)
